# SDR DHL200070808C

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 6 L/E SLAT O/B TRACK I/B MOUNT RIB AFT FLANGE IS CRACKED AT HORIZ NUT PLATE STRAP UPPER ANGLE.  REMOVED FASTENERS AT NR 6 SLAT O/B TRACK I/B RIB PER SRM 51-30-2.  STOP DRILLED CRACK PER SRM 51-10-1.  INSP CRACK AT STOP DRILL PER NDT MAN 51-00-00.  NO CRACK PROGRESSION PAST STOP DRILL NOTED.  INSTALLED DOUBLER REPAIR PER SRM 57-50-3.
